# SDR DALA2017122708915

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FUEL ACCESS PLATES NR 1436C, 1410C AND 2302C AT RT WING. DUE TO CORROSION LEVEL 2 FUEL ACCESS PLATE NR 1436C, 1410C AND 2302C WERE REPLACED AND VERIFIED PER IPC 57-30-00-31A AND SRM 51-22-2A AND THEY WILL BE INSTALLED WITH AMDS 2800-0390.
